MAUDE Adverse Event Report: CARDINAL HEALTH SAFETY NEEDLE 25 X 5 8; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH SAFETY NEEDLE 25 X 5 8; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850558
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the needle bent slightly (from pressure engaging the cover) and protector was engaged.It seems like the internal clip didn¿t activate because the needle was bent meaning the needle could be exposed again.No injury reported during this incident.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.Two samples were returned for evaluation as well as digital photos.The samples and photos were assessed for safety shield failure.The reported condition could not be confirmed.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.A corrective action is not applicable at this time.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
SAFETY NEEDLE 25 X 5 8
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18606831
Report Number1017768-2024-00005
Device Sequence Number16825159
Product Code FMI
UDI-Device Identifier10884521000575
UDI-Public10884521000575
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881850558
Device Catalogue Number8881850558
Device Lot Number23K131
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown